# SDR MY5A20230510417

- Difficulty date: April 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N243JP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5101
- Aircraft time: 9,677 hours, 5,946 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Control Unit
- Part number: 600509699
- Part serial: 287
- Condition: Intermittent
- Location: Equipment Shelf
- Part time: 1,593 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING IN ALBANY NY (KALB), THE NOSE GEAR WOULD NOT EXTEND NORMALLY. EMERGENCY EXTENSION PROCEDURES WERE USED SUCCESSFULLY AND A NORMAL LANDING WAS MADE. THE AIRPLANE WAS FLOWN GEAR DOWN TO OXFORD CT (KOXC) WHERE FURTHER TROUBLESHOOTING AND REPAIR COULD BE DONE. (NOTE: THIS IS AN INTERMITTENT PROBLEM). THE NOSE GEAR SELECTOR VALVE WAS REPLACED AS A PRECAUTION. THE LANDING GEAR WAS CYCLED THROUGH 10 CYCLES AND 6 EMERGENCY EXTENSION CYCLES WITH NO DEFECTS. THE AIRPLANE WAS RETURNED TO SERVICE. ON 4/19/23 THE AIRPLANE WAS ENROUTE TO POMPANO BEACH, FL (KPMP) AND IT DIVERTED, FOR AN UNRELATED REASON, TO SUFFOLK, NY (KFOK), WHERE THE NOSE GEAR DID NOT NORMALLY EXTEND. EMERGENCY EXTENSION PROCEDURES WERE USED AND AN UNEVENTFUL LANDING WAS MADE, SUBSEQUENT EXTENSIVE TROUBLESHOOTING WAS ACCOMPLISHED AND AN INTERMITTENT LANDING GEAR CONTROL UNIT WAS REPLACED. TO DATE, OPERATION OF THE LANDING GEAR IS NORMAL.
